Retrograde ejaculation in healthy 24 year old male

Patient : I think I'm experiencing retrograde ejactulation (twice in the past 24 hours), is something wrong? It was a very strange occurrence and I've never had this happen before.
Symptoms:  No fluid or feeling in genitals during ejaculation during intercourse, pain in testicles directly afterwards.
Doctor :   Hello Thanks for using "Ask The Doctor" for posting your query. The most common cause of retrograde ejaculat ion are medication side-effects. Many medicines such an antibiotics or antidepressants can cause such retro-grade ejaculation. If you are on any medicine, then you can just wait until the medicine course is over. Further if its happening only since 1 day you may wait for 5-7 days. Many a times it will settle down by self. Hope this helps, Wish you a good health.

Related Q&A

Q: The end of the shaft of my penis is wrinkled when flaccid and when I get an erection it takes several minutes to expa...

Q: Hi I recently had quite vigorous sex with my partner. I noticed afterwards a small tear under my foreskin on the shaf...

Q: I had a small amount of blood in some discharge yesterday evening and I had intercourse with my boyfriend this evenin...

Q: Hey, so me and my girlfriend were about to have sex and and 45 minutes before I had a erections like 6 in row within ...

Q: I am 34 weeks pregnant and have grade 4 placenta previa, I have already had one heavy bleed and a hospital stay, I am...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews